Korean J. Math.  Vol 29, No 1 (2021)  pp.169-177
DOI: https://doi.org/10.11568/kjm.2021.29.1.169

On deferred Ces\`{a}ro mean in paranormed spaces

Sinan Ercan

Abstract


The aim of the present study is to introduce the concepts of deferred statistical convergence, deferred statistical Cauchy sequence and deferred Ces\`{a}ro summability in paranormed spaces. We investigate some properties of these concepts and some inclusion relations with examples.


Keywords


statistical convergence, deferred statistical convergence, paranormed space

Subject classification

40A05, 40A30, 41A25.

Sponsor(s)



Full Text:

PDF

References


R. P. Agnew, On deferred Ces ́aro Mean, Comm. Ann. Math. 33 (1932), 413–421. (Google Scholar)

A. Alotaibi, A. M. Alroqi, Statistical convergence in a paranormed space, J. Inequal. Appl. 2012, 2012:39, 6 pp. (Google Scholar)

M. Altınok, B. Inan, M. Ku ̈ ̧cu ̈kaslan, On deferred statistical convergence of sequences of sets in metric space, TJMCS, Article ID 20150050, (2015), 9 pages. (Google Scholar)

M. Candan, A. Gu ̈ne ̧s, Paranormed sequence space of non-absolute type founded using generalized difference matrix, Proc. Nat. Acad. Sci. India Sect. A, 85 2 (2015), 269–276. (Google Scholar)

M. Candan, A new perspective on paranormed Riesz sequence space of non-absolute type, Glob. J. Math. Anal., 3 4 (2015), 150–163. (Google Scholar)

J. S. Connor, The statistical and strong p-Ces ́aro of sequences, Analysis, 8 (1988), 47–63. (Google Scholar)

S. Ercan, Y. Altin, M. Et, V. K. Bhardwaj, On deferred weak statistical convergence, J. Anal., (2020), https://doi.org/10.1007/s41478-020-00221-5. (Google Scholar)

H. Fast, Sur la convergence statistique, Colloq. Math., 2 (1951), 241–244. (Google Scholar)

J. A. Fridy, On statistical convergence, Analysis, 5 (1985), 301–313. (Google Scholar)

M. Ilkhan, E. E. Kara, A new type of statistical Cauchy sequence and its relation to Bourbaki completeness, Cogent Math. Stat., 5:1, 1487500 (2018), 9 pages. (Google Scholar)

M. Ilkhan, E. E. Kara, On statistical convergence in quasi-metric spaces, Demonstr. Math. 52 (1) (2019), 225–236. (Google Scholar)

C. Ko ̧sar, M. Ku ̈ ̧cu ̈kaslan, M. Et, On asymptotically deferred statistical equivalence of sequences, Filomat, 31:16 (2017), 5139–5150. (Google Scholar)

M. Ku ̈ ̧cu ̈kaslan, M. Yılmaztu ̈rk,On deferred statistical convergence of sequences, Kyungpook Math. J., no. 2, 56 (2016), 357–366. (Google Scholar)

I. J. Maddox, Elements of Functional Analysis, Cambridge at the University Press, (1970). (Google Scholar)

A. Mohammed, M. Mursaleen, λ -statistical convergence in paranormed space, Abstr. Appl. Anal. 2013, Art. ID 264520, 5 pp. (Google Scholar)

H. Roopaei, T. Yaying, Quasi-Ces`aro matrix and associated sequence space, Turkish J. Math. 45 (1) (2021), 153–166. (Google Scholar)

T. Sal ́at, On statistically convergent sequences of real numbers, Math. Slovaca 30 (1980), 139– 150. (Google Scholar)

H. Steinhaus, Sur la convergence ordinaire et la convergence asymptotique, Colloq. Math. 2 (1951), 73–74. (Google Scholar)

F. Temizsu, M. Et, M. C ̧ınar, ∆m-deferred statistical convergence of order α, Filomat 30 3 (2016), 667–673. (Google Scholar)

(Google Scholar)

N. Turan, E. E. Kara, M. Ilkhan, Quasi statistical convergence in cone metric spaces, Facta Univ. Ser. Math. Inform. 33 (4) (2018), 613–626. (Google Scholar)

T. Yaying, B. Hazarika, Lacunary arithmetic statistical convergence, Natl. Acad. Sci. Lett., 43 (2020), 547–551. (Google Scholar)

T. Yaying, B. Hazarika, M. Mursaleen, On sequence space defined by the domain of q-Ces`aro matrix in lp space and the associated operator ideal, J. Math. Anal. Appl. 493 (1) (2021), 124453. (Google Scholar)

T. Yaying, Paranormed Riesz difference sequence spaces of fractional order, Kragujevac J. Math. 46 (2) (2022), 175–191. (Google Scholar)

T. Yaying, B. Hazarika, A. Esi, Geometric properties and compact operators on fractional Riesz difference spaces, Kragujevac J. Math. 47 (4) (2023), 545–566. (Google Scholar)

M. Yılmaztu ̈rk, M. Ku ̈c ̧u ̈kaslan, On strongly defereed Ces`aro summability and deferred statistical convergence of the sequences, Bitlis Eren Univ. J. Sci. Technology 3 (2011), 22–25. (Google Scholar)

A. Zygmund, Trigonometrical Series, Monogr. Mat. 5. Warszawa-Lwow 1935. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr